MathSciNet Relay Station
MathSciNet bibliographic data
MR2535797 16Y99 (03E72)
Dudek, W. A.; Shabir, M.; Irfan Ali, M. $(\alpha,\beta)$-fuzzy ideals of hemirings. Comput. Math. Appl. 58 (2009), no. 2, 310–321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement